# SDR SWAA2013082119383

- Difficulty date: August 21, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N299AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 24,165 hours, 10,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW SIP.
